# SDR MALA976492

- Difficulty date: May 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2351
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L, W
- Precautionary procedure: K

## Discrepancy

FIRST CLASS FLOOR EMERGENCY LIGHTS DID NOT TEST.  MAINTENANCE CLEANED CANNON AND FOUND SWITCH IN ARMED POSITION.  OPS CHECK GOOD.
